# SDR USAABB98083

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 566918
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LAX - FLT 41 - EN ROUTE CLT-LAX, CREW RECEIVED THE EICAS MESSAGE 'CABIN ALTITUDE' AND ASSOCITED LIGHTS.  FLIGHT DESCENDED TO FL 280 AND USED MANUAL MODE TO MAINTAIN 8000 FEET CABIN ALTITUDE.  FLIGHT CONTINUED TO LAX AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE IN LAX REPLACED THE CABIN PRESSURE SELECTOR PANEL.  SUBSWQUENTLY, IN PHL, THE OUTFLOW VALVE WAS REPLACED FOR LEAKING AND OVERBOARD EQUIPMENT COOLING VALVE WAS REPLACED FOR BEING STUCK IN THE OPEN POSITION.  (M)
